# SDR DALA2020021201102

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 61,891 hours, 22,628 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Part serial: 4263
- Condition: Fluctuates
- Location: Nr 4
- Part time: 52,491 hours, 18,382 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7146300) IAS UNRELIABLE IN CRUSE. ALT UNRELIABLE & OTHER ABNORMALITIES DURING DECENT ON NBR 2 SIDE. ALL INDICATIONS CAME BACK AT 4500. R&R RT STATIC ADM PER B737 AMM 31-21-04 PERFORMED PITOT AND STATIC LEAK CK'S PER B737 AMM 34-11-00. LEAK CK'S GOOD.
